# SDR SWAA080369

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 14,977 hours, 8,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT ASSY BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
